Previous |  Up |  Next


Title: Fuzzy sets and small systems (English)
Author: Považan, Jaroslav
Author: Riečan, Beloslav
Language: English
Journal: Applications of Mathematics 2013
Volume: Proceedings. Prague, May 15-17, 2013
Issue: 2013
Pages: 185-187
Category: math
Summary: Independently with [7] a corresponding fuzzy approach has been developed in [3-5] with applications in measure theory. One of the results the Egoroff theorem has been proved in an abstract form. In [1] a necessary and sufficient condition for holding the Egoroff theorem was presented in the case of a space with a monotone measure. By the help of [2] and [6] we prove a variant of the Egoroff theorem stated in [4]. (English)
Keyword: Egorov theorem
Keyword: fuzzy set
Keyword: measure theory
Keyword: monotone function
MSC: 28A20
MSC: 28E10
idZBL: Zbl 1340.28021
idMR: MR3204450
Date available: 2017-02-14T09:18:20Z
Last updated: 2017-03-20
Stable URL:


Files Size Format View
ApplMath_02-2013-1_24.pdf 184.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo